VICODIN WITHDRAWAL - HELP!!!

Discussion in 'Fibromyalgia Main Forum' started by shari1677, Jul 12, 2009.

  1. shari1677

    shari1677 New Member


    Today is Sunday 07/12/09 and it is my 2nd day of no Vicodin.

    I called my Dr. on Friday asking for a refill, but he refused to refill it until Monday the 13th.

    This maybe a blessing in disguise. I'm thinking if I can go 2 days, I can go 2 days more, etc, etc.

    My withdrawal symptoms are shaking, diarrhea, slight fever, slight anger. I DO NOT HAVE PAIN.

    Since I dont have pain, I'm thinking I really dont need it then.

    So - anyone have any hints. I'm ready to go to an AA meeting here soon!!!

    If any of you have survived this - PLEASE OH PLEASE HELP ME. I NEED SOMEONE TO TALK TO NOW - I WANT TO STOP TAKING THIS!!!
  2. ulala

    ulala New Member

    I've been through withdrawal from klonopin, percocet and vicoadin and I know it's terrible. Benadryl can help. Neurontin can help. If you google "vicodin withdrawal" you wil find some more help. I found this: http://www.vicodinwithdrawal.org/

    Maybe you have some of what they recommend. You can also go to the emergency room. I know you'll get through this, but you want to do it as comfortably as possible. Extra strength Tylenol since that's in vicodin?

    Best wishes to you!
    [This Message was Edited on 07/12/2009]
  3. Janalynn

    Janalynn New Member

    Having withdrawal doesn't mean you're addicted, it could mean you were/are dependant which is a normal body reaction if you've taken it for a while. do you need it for pain or were you just used to taking it?
    Are you going to handle your pain in another way or do you need something for pain?

    Were you trying to fill early is that why your Dr. won't fill? Are you planning on filling when you can?
    IF you need something for pain but don't want vicodin, you want ask for Tramadol.
    I agree, you should not quit cold turkey, you should taper, but it's a little late for that advice. =)

    Take Tylenol, drinks LOTS of water. I've heard some take Immodium, in case you get diarrhea. try to make yourself as comfortable as possible.
    I'm glad you're not in pain!